Sweating and Fatigue

By Swbtab03 Latest Reply 2011-02-25 19:23:17 -0600
Started 2010-11-16 21:30:45 -0600

Maybe somebody has a suggestion or answer. I only take metformin for the diabetes, but on naproxen,loratab,ultram for herniated disces, lovastatin and tricor for cholesterol, and Coozar for High blood pressure. Been taking it for a bit. But lately sugar running around 175 not eating nothing too unusual or excessive. But lately having like hot flashes bursting out in sweats and sudden drop in fatigue like just bang I'm tired need to go to bed. Even in bed breaking out in massive sweats and waking up hot but not thirsty like before I got diagnosed. Any ideas?

10 replies

Swbtab03 2011-01-24 18:37:33 -0600 Report

Thank you everyone, well will find out more but to add misery to this life. I have anemia but the doctor has no clue where I'm losing blood. my hemoglobin went from 14 to 12.5 then to 12.2. so now I have to go see a hemotlogist/oncologist.
I had endoscopy/colonoscopy and they have no clue where I'm losing blood.
anyone else having these kind of issues?

jayabee52 2011-01-25 07:12:51 -0600 Report

I had a bleeding ulcer back around T-giving 2010. Wouldn't know about your situation though. I pray you find out soon!

Swbtab03 2011-02-25 12:59:39 -0600 Report

I got cleared from the hemotologist to get my back surgery done, but I have to go back to him in April for follow up, if Blood is still low he is going to do a bone marrow test- guess that would be a spinal tap. He thinks it is from all the meds I was taking, they were a lot of pain meds I was taking including other meds metformin,high blood pressure pill, 2 cholesterol pills all the good stuff.
We will see in the future- But thank you for the prayers.

squog master
squog master 2010-12-05 20:02:26 -0600 Report

Go see your Dr. it could be any # of things. My fatigue was cause by low protein. Dr wasn't even sure why this happened because my blood sugars were fine. Now I have to follow a high protein diet.

Pynetree 2010-11-17 10:23:48 -0600 Report

I agree with James…these symptoms could be caused by any number of things…might not even be diabetes related. But you really should get to your Dr. and get them checked out. Don't self diognose on this one!

CindyLouCrites 2010-11-17 00:27:19 -0600 Report

I just started sweating in the evenings it used to be while sleeping but I changed my metforman to morning instead of night and the sweating changed too

jayabee52 2010-11-16 22:06:51 -0600 Report

Howdy Scott

Unexplained sweats & fatigue is something I would go see your Dr about. I don't think I'd delay were I to have those symptoms. It may be not all that signifigant, or it could be major. I wouldn't want to take that chance it may be something major which could be corrected if caught early enough.

Just my 2ยข


Next Discussion: Diabetic neuropathy »